# SDR FDEA202101270197

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62500
- Aircraft time: 4,381 hours, 2,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rvdt
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APP MOVING FLAPS FROM 1 TO 5 TRAILING EDGE FLAP DISAGREE LIGHT.  FOLLOWED QRH PROC AND FLAPS MOVED NORMALLY USING ALT FLAP SWITCH, REF WRI 27-50/1886 TSI.  PERFORMED STEPS 1 THRU 6 OF TSI.  FAULT HISTORY FOUND ON THE FSEU [ L FLAP STAB POS 27-51102.  PERFORMED FIM 27-58 /804 BITE CHECK GOOD FOR ALL THREE FSPM'S, REF FIM 27-51/837, 27-51/809, AMM 27-51-26-4 AND AMM 21-51-45-2.  PERFORMED ADJUSTMENT/TEST OF THE FLAP CONTROL LEVER POSITION RVDT NR 1 AND NR 2.   ADJUSTED TO THE UPPER LIMIT TO AVOID A NUISANCE FAULT.  BOTH RVDT'S WERE WITHIN LIMITS.  AFTER ADJUSTMENT NR 1 RVDT M604 READINGS ARE FOR FLAP HANDLE POSITION UP [11.11] POSITION 1 DEG [7.67] 5 DEG [4.46] 15 DEG [1.14] 20 DEG [-2.09] 25 DEG [-5.23] 30 DEG [-8.13].  AFTER ADJUSTMENT NR 2 RVDT M603 READINGS ARE FOR FLAP HANDLE POSITION UP [11.00] 1 DEG [7.56], 5 DEG [4.40] 15 DEG [1.10] 20 DEG [-2.25] 25 DEG [-5.41] 30 DEG [-8.43].  THE FLAP POSITION TRANSMITTER LIMIT AT 20 DEG, FOR NR 1 IS [312.75] NR 2 [48.03] NR 3 [313.39] NR 4 [313.72] NR 5 [46.92] NR 6 [46.89] NR 7 [311.98] NR 8 [47.88].  FLAP POSITION TRANSMITTERS AT 5 DEG ARE NR 1 & NR 8 IS [360.68] NR 2 & NR 7 IS [359.17] NR 3 & NR 6 [360.05] NR 4 & NR 5 [360.06].  FLAP POSITION TRANSMITTERS ARE WITHIN LIMITS, REF AMM 27-51-45-2.  RAN FLAPS THRU SEVERAL CYCLES WITH NO FAULTS.  A/C OK FOR SERVICE.
